(Closed) Going off the mini pill!!!!

posted 4 years ago in Wellness
Post # 2
Member
728 posts
Busy bee
  • Wedding: July 2017

i wasn’t on that specific mini pill, but i had the exact same symptoms you describe, and why me and my Fiance decided it best to just use condoms like you have. it was a long time ago, but from what i remember by my 3rd cycle, my body settled right down, weight gain stopped, and sex drive returned.

Post # 3
Member
593 posts
Busy bee

When I stopped using oral contraception around 2.5 years ago, I had started having my period every 20 days. Yes, a normal 5 day period. Which meant I was literally either bleeding or PMSing. With that speed, I would have ran out of eggs by 27. Condoms break and slip off and cause anxiety to me in bed. So I am using Mirena now and apart of rare IUD-caused cramps I am happy for 2 years now.

Post # 6
Member
62 posts
Worker bee

I was on that pill for about 8 months for the same reasons you were and had the same symptoms. I started getting cystic acne like never before – they were FIERCE. My doctor wouldn’t switch me back to a combo pill because of the risks associated with it, so I was stuck on micronor. I then switched to the Mirena, which I did like (I still got horrible acne), but I eventually had to have it removed because the doctor inserted it incorrectly and it was causing pain. 

I have been on a variety of hormonal BC in an attempt to keep my acne at bay, as it’s been a problem for me since I was 13. Now, at 24, I decided to stop all hormonal birth control (not TTC) and my skin is clearer than it has ever been, and I don’t feel ravenously hungry all the time anymore! We now strictly use condoms, and I can honestly say that I don’t think I’ll ever use hormonal BC again, because my skin is looking better than it’s ever been. The only issue is that I’ve been off for almost 6 months and my periods are quite irregular now. But other than that, things are good!

The topic ‘Going off the mini pill!!!!’ is closed to new replies.

Find Amazing Vendors